# SDR JBXA000249

- Difficulty date: February 25, 2001
- Submitted: February 26, 2001
- Operation: Air carrier
- Aircraft: N110ML
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11486
- Aircraft time: 16,088 hours, 12,067 cycles
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Transducer
- Part number: 60042752
- Part serial: AUG932601
- Condition: Failed
- Location: Mlg
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C, D

## Discrepancy

LIFT DUMPER FAULTED ON TAKEOFF ROLL 80-90 KNOTS.  FOUND RIGHT OUTBOARD WHEEL SPEED TRANSDUCER FAULTING.  REMOVED AND REPLACED NR 4 WHEEL SPEED TRANSDUCER IAW AMM 32-45-02, OPS CHECK GOOD.
